# SDR UALA2013010300019

- Difficulty date: January 2, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 49,145 hours, 19,557 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR FAULT DISPLAYED ON UPPER ECAM.  REPLACED AFT PIT SMOKE DETECTOR 6WH.  NO HELP, BOTH CHANNELS FAILING DIFFERENT SMOKE DETECTORS EACH TIME TESTED.  SLAVED IN KNOWN GOOD DETECTOR NO HELP.  TRIED NEW SDCU NO HELP.  RE-INSTALLED ORIGINAL SDCU. REF TSM 26-16-0 0-810-819-A AND 26-17-00-810-803-A SDCU DOUBLE CHANNEL FAULT.
